On reduced $K$-theory for $n$-fold Hensel fields
Doklady Akademii Nauk, Tome 249 (1979) no. 6, pp. 1318-1320
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1979_249_6_a9,
author = {V. P. Platonov},
title = {On reduced $K$-theory for $n$-fold {Hensel} fields},
journal = {Doklady Akademii Nauk},
pages = {1318--1320},
year = {1979},
volume = {249},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1979_249_6_a9/}
}
V. P. Platonov. On reduced $K$-theory for $n$-fold Hensel fields. Doklady Akademii Nauk, Tome 249 (1979) no. 6, pp. 1318-1320. http://geodesic.mathdoc.fr/item/DAN_1979_249_6_a9/